# SDR USAA20110414BB030

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Low Pressure
- Location: Pax Door
- Part time: 14,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT PASSENGER, NUMBER FOUR DOOR RIGHT SLIDE HAS LOW PRESSURE IN SLIDE/RAFT INFLATION BOTTLE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR RIGHT PASSENGER DOOR SLIDE/RAFT ASSEMBLY.
